# SDR SWAA2024022144356

- Difficulty date: January 24, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DIMENTION EXCEEDS SRM ALLOWABLE LIMITS FOR EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND<[01] C/W EA24-153-00280 (EA EA-GENERAL);[02] REO-G24879 C/W;[03] C/W EA24-153-00280 (EA EA-GENERAL) HAECO REO-G24879;[04] C/W EA24-153-00280 (EA EA-GENERAL)
